MathSciNet Relay Station
MathSciNet bibliographic data
MR1274148 35K60 (34C23 34D99 34E15 35B25 35B32 58E07)
Rocha, Carlos On the singular problem for the scalar parabolic equation with variable diffusion. J. Math. Anal. Appl. 183 (1994), no. 2, 413–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement